Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the remedy for abdominal pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3571 Questions
pain in lower abdomen, achy body with chills, diarrhea Not flu
Posted Thu, 6 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Possible candida co-infection... Detailed Answer: Hi, I have read your medical history and understood your concerns. You are mentioning to be on antibiotics for infected cut on the legs. The achy body with chills would be related to infected cut that is still persisting. I'd suggest to get checked your leg cut by your physician to take proper treatment. With regards to the pain in the lower abdomen and diarrhea, it is related to the use of antibiotics. If cdif negative, then, it might be a co-infection with candida, a common side effect of antibiotic use. I suggest to culture the stool for candida and to take proper anti-fungal therapy (e.g. nystatin for up to 7 days). Taking probiotics will help optimize your intestinal flora. I also advise to: - take more water and o.t.c o.r.s to prevent dehydration from diarrhea - take tasectan to stop diarrhea - take acetaminophen/ibuprofen for the body aches - avoid sugary foods - have light meals, use more yogurt, soups, banana, curd, cottage cheese. Hope it was of help! Dr.Albana Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Follow-up: What is the remedy for abdominal pain? 2 hours later
No I'm not antibiotics for cut leg. I've been off that for sometime. After I got off antibiotic for leg I developed cdif. Took different antibiotic for cdif. After treatment cdif report came back negative after being off antibiotic for 18 days if am having diarrhea and lower stomach pain along with achy body not as severe as when I had cdif
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Reasons to diarrhea while not on antibiotics... Detailed Answer: Hi back, Thank you for following up. You are saying that now after 18 days off antibiotic, you are experiencing diarrhea and lower stomach pain along with achy body. The reasons could be possible: - viral infection involving GI tract too - candida infection of the GI due to earlier use of antibiotics. - relapse of Cdiff infection I strongly suggest to do: - abdominal ultrasound - culture of stool for candida/bacteria - examination of stool for ova/parasites If everything is ok, then, it might be related to viral infection associated with gastroenteritis that should be treated accordingly. I also suggest to get the wound checked by your physician and get properly treated. Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor